Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 15, NWS Austin/San Antonio, TX

September 20, 2013Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 20, 2013, 4:42 PM CDT for Val Verde County, Texas. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2013, 4:42 PM CDT (21:42 UTC)
Expired
Sep 21, 2013, 2:18 AM CDT
In force
10 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecos River near Langtry (LTRT2).

Action stage
7 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08447410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WGUS44 KEWX 202144
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT FRI SEP 20 2013

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-211338-
/O.NEW.KEWX.FL.W.0015.130920T2142Z-130921T1338Z/
/LTRT2.1.ER.130920T2142Z.130921T0000Z.130921T0138Z.NO/
444 PM CDT FRI SEP 20 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:15 PM FRIDAY THE STAGE WAS 9.8 FEET (3.0 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 11.2 FEET...3.4 METERS BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD
  STAGE LATER THIS EVENING.
* IMPACT...AT 10.0 FEET...(3.0 METERS)...MINOR LOWLAND FLOODING AND TURBULENCE 
  IN THE CHANNEL IS DANGEROUS FOR INEXPERIENCED SWIMMERS...TUBERS AND CANOEISTS 
  BELOW PANDALE TO AMISTAD RESERVOIR.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON SEP 19 
  1991.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED      FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            7   10    9.8   FRI 04 PM  11.2   4.0   2.8   2.4   2.1


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  LANGTRY            2    3    3.0   FRI 04 PM   3.4   1.2   0.9   0.7   0.6



$$

CVP
2 follow-up statements
595 
WGUS84 KEWX 210105
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT FRI SEP 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY
  DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK AFFECTING VAL VERDE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-211905-
/O.EXT.KEWX.FL.W.0015.000000T0000Z-130921T1905Z/
/LTRT2.1.ER.130920T2117Z.130920T2315Z.130921T0705Z.NO/
805 PM CDT FRI SEP 20 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM FRIDAY THE STAGE WAS 14.1 FEET (4.3 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT TOMORROW.
* IMPACT...AT 15.0 FEET...(4.6 METERS)...MODERATE FLOODING. TURBULENCE IN THE 
  RIVER CHANNEL IS DANGEROUS TO CANOEISTS AND KAYAKERS.  FLOW INUNDATES THE 
  LOWER BANKS OF THE CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.

$$

TXC465-211904-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-130921T2042Z/
/BKCT2.2.ER.130920T1239Z.130920T1345Z.130921T0842Z.NO/
805 PM CDT FRI SEP 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:15 PM FRIDAY THE STAGE WAS 10.4 FEET (3.2 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  TOMORROW.
* IMPACT...AT 10.0 FEET...MODERATE LOWLAND FLOODING IS SEVERAL FEET OVER THE 
  BAKERS CROSSING BRIDGE AT HWY 163.  FLOW IS WELL INTO THE FLOOD PLAIN AND VERY
  DANGEROUS TO CAMPERS AND RIVER RECREATIONISTS ABOVE JUNO TO LAKE AMISTAD.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                   BF  FLD   OBSERVED      FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  BAKERS CROSSING    4    6   10.4   FRI 06 PM   3.4   2.7   2.4   2.2   2.1
  LANGTRY            7   10   14.1   FRI 07 PM   4.2   3.0   2.7   2.3   2.2


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED      FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  BAKERS CROSSING    1    2    3.2   FRI 06 PM   1.0   0.8   0.7   0.7   0.6
  LANGTRY            2    3    4.3   FRI 07 PM   1.3   0.9   0.8   0.7   0.7



$$
311 
WGUS84 KEWX 210718
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 AM CDT SAT SEP 21 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
  PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
  DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK AFFECTING VAL VERDE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-210748-
/O.CAN.KEWX.FL.W.0015.000000T0000Z-130921T1905Z/
/LTRT2.1.ER.130920T2117Z.130920T2315Z.130921T0453Z.NO/
218 AM CDT SAT SEP 21 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE PECOS RIVER NEAR LANGTRY.
* AT  1:15 AM SATURDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.8 FEET BY TOMORROW MORNING.
* IMPACT...AT 10.0 FEET...(3.0 METERS)...MINOR LOWLAND FLOODING AND TURBULENCE 
  IN THE CHANNEL IS DANGEROUS FOR INEXPERIENCED SWIMMERS...TUBERS AND CANOEISTS 
  BELOW PANDALE TO AMISTAD RESERVOIR.

$$

TXC465-220118-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-130922T0705Z/
/BKCT2.2.ER.130920T1239Z.130920T1345Z.130921T1905Z.NO/
218 AM CDT SAT SEP 21 2013

 THE FLOOD WARNING CONTINUES FOR
  THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* AT  1:15 AM SATURDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* IMPACT...AT 10.0 FEET...MODERATE LOWLAND FLOODING IS SEVERAL FEET OVER THE 
  BAKERS CROSSING BRIDGE AT HWY 163.  FLOW IS WELL INTO THE FLOOD PLAIN AND VERY
  DANGEROUS TO CAMPERS AND RIVER RECREATIONISTS ABOVE JUNO TO LAKE AMISTAD.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU

RIO GRANDE
  LANGTRY            7   10    8.8   SAT 01 AM   2.8   2.0   1.9   1.8      
  BAKERS CROSSING    4    6   10.1   SAT 01 AM   3.8   3.0   2.9   2.8      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 20, 2:59 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Sep 20, 2:59 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT FRI SEP 20 2013

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
ONGOING HEAVY RAIN EVENT WILL CONTINUE IN THE SHORT TERM.
ATMOSPHERE REMAINS TROPICAL IN NATURE. LOW LEVEL FLOW UP TO ABOUT
15K FT IS FROM THE SOUTH AND IS KEEPING MOIST AIR IN PLACE. AT THE
SAME TIME MID TO UPPER LEVEL MOISTURE HAS ARRIVED FROM THE
REMNANTS OF A PACIFIC TROPICAL CYCLONE. THE MORNING SOUNDING FROM
DEL RIO HAD PW OF 2.43 INCHES WHICH IS NEAR THE MAX ON THE UPPER
AIR CLIMATOLOGY. MODEL FORECASTS SHOW PW REMAINING ABOVE TWO
INCHES ACROSS MUCH OF THE AREA TONIGHT. A COLD FRONT WHICH IS NOW
ENTERING OUR NORTHERN CWA WILL MOVE TOWARD THE SOUTHEAST THROUGH
THE EVENING AND OVERNIGHT. THIS WILL BE THE TRIGGER FOR SHOWERS
AND THUNDERSTORMS WHICH WILL PRODUCE LOCALLY HEAVY RAIN. EXPECTING
HEAVY RAIN ACROSS THE EASTERN HALF OF THE CWA TONIGHT. RAINFALL
TOTALS OF 2-4 INCHES WITH ISOLATED PEAKS OF SIX INCHES ARE LIKELY.
THIS RAIN MAY COME IN A VERY SHORT PERIOD OF TIME AS WELL. WILL
CONTINUE THE FLASH FLOOD WATCH AS IT IS THROUGH SATURDAY MORNING.
WILL NOT MATCH THE WATCH TO OUR SOUTH. THE AREA SOUTH OF US HAS SEEN
MORE RECENT RAINFALL THAN OURS AND IT LOOKS LIKE THE FRONT MAY
STALL AFTER IT LEAVES OUR CWA MAKING THOSE COUNTIES MORE LIKELY TO
FLOOD THAN OURS. THE FRONT SHOULD BE THROUGH OUR AREA BY SATURDAY
MORNING AND MOST OF THE RAIN SHOULD END BY NOON. THERE MAY BE SOME
LINGERING SHOWERS...BUT THESE SHOULD NOT AMOUNT TO ANYTHING
SIGNIFICANT.

&&

.LONG TERM (SUNDAY THROUGH FRIDAY)...
BY SUNDAY A MID TO UPPER LEVEL RIDGE WILL BUILD INTO THE PLAINS
AND DRY WEATHER WILL RETURN. ANOTHER MID TO UPPER LEVEL TROUGH
WILL MOVE INTO THE CENTRAL PLAINS EARLY NEXT WEEK...BUT THIS WILL
STAY NORTH OF TEXAS AS THE PATTERN OVER CENTRAL TEXAS BECOMES MORE
ZONAL AND WE WILL CONTINUE TO SEE DRY WEATHER. TEMPERATURES WILL BE
ON THE RISE INTO NEXT WEEK. ALL OF THE RAIN MAY HELP TO KEEP THEM
FROM GOING UP TOO MUCH DUE TO HIGHER SOIL MOISTURE. STILL EXPECTING
ABOVE NORMAL STARTING MID-WEEK AND CONTINUING THROUGH THE END OF THE
FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  83  69  84  66 /  80  30  -    0  -
AUSTIN BERGSTROM INTL AIRPORT  71  83  66  84  63 /  80  30  10   0  -
NEW BRAUNFELS MUNI AIRPORT     71  83  66  84  63 /  80  30  10   0  -
BURNET MUNI AIRPORT            69  81  64  83  63 /  80  20  -    0  -
DEL RIO INTL AIRPORT           74  86  69  87  65 /  50  -   -   -   -
GEORGETOWN MUNI AIRPORT        70  82  65  83  63 /  80  20  -    0  -
HONDO MUNI AIRPORT             73  84  68  86  63 /  80  20  -    0  -
SAN MARCOS MUNI AIRPORT        72  83  67  84  63 /  80  30  10   0  -
LA GRANGE - FAYETTE REGIONAL   76  81  70  83  67 /  90  40  10  -   -
SAN ANTONIO INTL AIRPORT       74  83  71  84  66 /  80  30  -    0  -
STINSON MUNI AIRPORT           75  84  72  85  67 /  80  30  10   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BEXAR...BLANCO...BURNET...COMAL...EDWARDS...
GILLESPIE...HAYS...KENDALL...KERR...KINNEY...LLANO...MAVERICK...
MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON.

&&

MESOSCALE/AVIATION...02
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Sep 20, 5:51 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CDT FRI SEP 20 2013

TXZ171>173-183>194-202>209-217>225-228-211100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
551 AM CDT FRI SEP 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND WEST OF
INTERSTATE 35 AND ALONG AND NORTH OF U.S. HIGHWAY 90. THIS
INCLUDES THE RIO GRANDE PLAINS...EDWARDS PLATEAU...HILL
COUNTRY...AND I-35 CORRIDOR THROUGH 7 AM SATURDAY MORNING. LOCALLY
HEAVY RAIN IS LIKELY WITH AVERAGE RAINFALL TOTALS OF 2 TO 4
INCHES AND A FEW SPOTS RECEIVING UP TO 6 INCHES. FLASH FLOODING IS
POSSIBLE AND RIVERS WILL RISE AND MAY FLOOD AS WELL. TURN AROUND...
DON'T DROWN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

RAIN WILL TAPER OFF QUICKLY ON SATURDAY MORNING. NO ADDITIONAL
HAZARDOUS WEATHER IS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS SHOULD BE PREPARED TO PROVIDE HEAVY RAIN AND FLASH
FLOOD REPORTS FROM 3 PM TODAY THROUGH 7 AM SATURDAY. ONLY REPORT
IF YOU CAN DO IT SAFELY.

In the hours before

Local storm report, Sep 20, 12:59 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            10 SW FREDERICKSBURG    30.17N  98.99W
09/20/2013                   GILLESPIE          TX   EMERGENCY MNGR

            TWO FEET OF WATER OVER ROADWAY AT LOW WATER CROSSING ON
            ALFRED PETSCH ROAD NEAR THE PEDERNALES... ROAD CLOSED
            DUE TO HIGH WATER AT LOW WATER CROSSING AT PFIESTER ROAD
            NEAR THE PEDERNALES

&&

CORRECTED REMARKS

EVENT NUMBER EWX1300562

SBS
Local storm report, Sep 20, 1:03 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
103 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      COMSTOCK                29.68N 101.17W
09/20/2013                   VAL VERDE          TX   LAW ENFORCEMENT

            ROAD CLOSED AT JUNCTION OF HWY 163 AND 90W WITH 1 TO 2
            FEET OF WATER OVER ROADWAY

0800 AM     HEAVY RAIN       8 NNW DEL RIO           29.48N 100.95W
09/20/2013  M4.50 INCH       VAL VERDE          TX   EMERGENCY MNGR

            24 HOUR RAINFALL AMOUNT

0800 AM     HEAVY RAIN       35 NW DEL RIO           29.73N 101.31W
09/20/2013  M4.54 INCH       VAL VERDE          TX   LAW ENFORCEMENT

            24 HOUR RAINFALL AMOUNT AT SEMINOLE CANYON STATE PARK
            HQ

0815 AM     FLASH FLOOD      DEL RIO                 29.38N 100.90W
09/20/2013                   VAL VERDE          TX   LAW ENFORCEMENT

            STREET CLOSURE AT RAILWAY AND DELAROSA. SEVERAL OTHER
            LOW LYING STREETS AROUND THE CITY ARE FLOODING AS WELL.

0835 AM     HEAVY RAIN       2 W FREDERICKSBURG      30.27N  98.91W
09/20/2013  E5.00 INCH       GILLESPIE          TX   BROADCAST MEDIA

            HEAVY RAINS CAUSED CLOSURE AT THREE LOW WATER CROSSINGS
            BETWEEN FREDERICKSBURG AND HARPER

0938 AM     HEAVY RAIN       12 NE HARPER            30.43N  99.10W
09/20/2013  M7.70 INCH       GILLESPIE          TX   BROADCAST MEDIA

            MEDIA REPORTS 7.70 INCHES OF RAIN IN DOSS.

1030 AM     FLOOD            10 SW FREDERICKSBURG    30.17N  98.99W
09/20/2013                   GILLESPIE          TX   EMERGENCY MNGR

            TWO FEET OF WATER OVER ROADWAY AT LOW WATER CROSSING ON
            ALFRED PETSCH ROAD NEAR THE PEDERNALES... ROAD CLOSED
            DUE TO HIGH WATER AT LOW WATER CROSSING AT PFIESTER ROAD
            NEAR THE PEDERNALES

1115 AM     HEAVY RAIN       PIPE CREEK              29.72N  98.93W
09/20/2013  M3.32 INCH       BANDERA            TX   OTHER FEDERAL

            RAIN FELL FROM 10AM TO 1115AM

1140 AM     HEAVY RAIN       6 WSW BOERNE            29.77N  98.83W
09/20/2013  M1.25 INCH       KENDALL            TX   COCORAHS

            RAIN FELL IN ONE HOUR AND 15 MINUTES.

&&

EVENT NUMBER EWX1300556 EWX1300560 EWX1300561 EWX1300557 EWX1300559
EWX1300558 EWX1300562 EWX1300563 EWX1300564

SBS
Local storm report, Sep 20, 1:53 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       7 N AUSTIN BERGSTROM IN 30.32N  97.68W
09/20/2013  M2.00 INCH       TRAVIS             TX   COCORAHS

            TWO INCHES OF RAIN FELL IN 45 MINUTES

&&

EVENT NUMBER EWX1300565

SBS
Local storm report, Sep 20, 2:19 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       7 N AUSTIN BERGSTROM IN 30.32N  97.69W
09/20/2013  M3.80 INCH       TRAVIS             TX   COCORAHS

            HEAVY RAIN FELL DURING THE PAST 75 MINUTES

&&

EVENT NUMBER EWX1300566

SBS
Local storm report, Sep 20, 2:52 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      5 WNW AUSTIN BERGSTROM  30.25N  97.77W
09/20/2013                   TRAVIS             TX   CITY OFFICIAL

            SEVERAL ROADS CLOSED FROM SOUTH AUSTIN PARK TO BATTLE
            BEND PARK TO WOODS OF LEGEND OAKS PARK

&&

EVENT NUMBER EWX1300567

SBS
Local storm report, Sep 20, 3:36 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       5 E FREDERICKSBURG      30.27N  98.80W
09/20/2013  M2.10 INCH       GILLESPIE          TX   COCORAHS

            RAINFALL AMOUNT IN 90 MINUTES

&&

EVENT NUMBER EWX1300568

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 9:26 PM CDTAreal Flood AdvisoryEWXBurnet2 hr
Sep 19, 11:08 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr112 min
Sep 20, 12:54 AM CDTAreal Flood AdvisoryEWXGillespie2 hr
Sep 20, 2:12 AM CDTRiver Flood WarningEWXVal Verde18 hr
Sep 20, 7:01 AM CDTFlash Flood WarningEWXVal Verde3 hr
Sep 20, 7:48 AM CDTRiver Flood WarningEWXVal Verde12 hr
Sep 20, 8:34 AM CDTTornado WarningEWXKinney, Val Verde26 min
Sep 20, 8:57 AM CDTRiver Flood WarningEWXVal Verde48 hr
Sep 20, 9:39 AM CDTRiver Flood WarningEWXVal Verde11 hr
Sep 20, 10:26 AM CDTAreal Flood AdvisoryEWXVal Verde2 hr
Sep 20, 11:03 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson117 min
Sep 20, 11:27 AM CDTAreal Flood AdvisoryEWXGillespie2 hr
Sep 20, 12:03 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kendall, Kerr3 hr
Sep 20, 1:12 PM CDTAreal Flood AdvisoryEWXBastrop, Blanco, Burnet, Caldwell, Hays, Lee and 2 more108 min
Sep 20, 1:42 PM CDTAreal Flood AdvisoryEWXBandera108 min
Sep 20, 1:52 PM CDTFlash Flood WarningEWXTravis3 hr
Sep 20, 2:44 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Lee106 min
Sep 20, 4:26 PM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Wilson2 hr
Sep 20, 4:33 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Gonzales, Guadalupe117 min
Sep 20, 5:22 PM CDTFlash Flood WarningEWXWilson3 hr
Sep 20, 5:35 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes115 min
Sep 20, 6:16 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Gonzales, Lavaca, Lee104 min
Sep 20, 6:42 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca108 min

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.